# SDR DALA2016120409572

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB UNDER THE CREASE BEAM INNER ANGLE AT THE R2 DOOR WAY BS 967 - 986.   MAINTENANCE REMOVED AND REPLACED THE WEB IAW DWG 147A8501 REV C AND SRM 51-40-02-0G-0.
